# SDR AALA202304136836

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 40,573 hours, 16,777 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355C000102
- Part serial: 06305
- Condition: Failed
- Location: Zone 300 - Stabs
- Part time: 36,975 hours, 15,419 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF THE STABILIZER TRIM TOTALLY FAILED WITH SPEED TRIM FAILED ANNUNCIATION. EMERGENCY DECLARED, FLIGHT RETURNED TO LGA LANDING SAFELY. MAINTENANCE REPLACED HORIZONTAL STABILIZER TRIM MOTOR PER AMM 27-41-71.
